# SDR DALA2018062204142

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,977 hours, 22,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727e-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE LT SIDEPLATE SUPPORT FROM BS 727E TO 807,  IN THE AFT CARGO BAY.   THE SIDEPLATE SUPPORT WAS REPAIRED IAW SRM 53-00-53, REPAIR 6, 51-40-05, 51-20-01, PAR 5,  AND AMM 51-21-72.
